# SDR F3LA2014022401020

- Difficulty date: January 31, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 35,604 hours, 17,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: D534771540000
- Condition: Corroded
- Location: Fuselage
- Part time: 35,604 hours, 17,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 S2 CHECK.  AFT CARGO COMPARTMENT DOOR SILL SUB FLOOR COVER PLATE CORRODED IN SPOTS FROM FR 58 TO FR 59.  REMOVED SURFACE CORROSION FROM DOOR SILL COVER PLATE, ORIGINAL MATERIAL THICKNESS .080 INCHES, MEASURED MATERIAL LOSS IS .005 INCHES.  BLEND OUT WITHIN LIMITS IAW  SRM 51-73-00, PAR 5, APPLIED SURFACE PROTECTION.
